Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

My face is darker than body. Had been using Skin Lite. Alternative cream?

Hello Sir,my skin complexion is wheatish but my face is more darker than my body,i have been using skin lite for 2 yrs and i have stopped using it since a week as i was told that the skin lite cream usage for along term may lead to cancer and so i was worried and now my face looks so dull and becoming darker day by day..can i use it atleast weekly once to restore the complexion and glow?if not could please recommend what else i should do for a fairer complexion..
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist, Surgical 's  Response
Skin lite creams contain steroids and tretinoin and excess of these compounds can be harmful to the body. They may not cause cancer but are linked with many other side effects. These compounds are also not suited for expectant & lactating mothers.
You should consult a dermatologist before using these creams for prolonged duration. There are other sun screens which you can use for prolonged periods without any major side effects.

Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor